BibTeX record journals/jar/SchockaertJV12

download as .bib file

@article{DBLP:journals/jar/SchockaertJV12,
  author    = {Steven Schockaert and
               Jeroen Janssen and
               Dirk Vermeir},
  title     = {Satisfiability Checking in {\L}ukasiewicz Logic as Finite Constraint
               Satisfaction},
  journal   = {J. Autom. Reason.},
  volume    = {49},
  number    = {4},
  pages     = {493--550},
  year      = {2012},
  url       = {https://doi.org/10.1007/s10817-011-9227-0},
  doi       = {10.1007/s10817-011-9227-0},
  timestamp = {Wed, 02 Sep 2020 13:29:59 +0200},
  biburl    = {https://dblp.org/rec/journals/jar/SchockaertJV12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics